Testing in the restricted linear model using canonical partitions

B.B. van der Genugten

    Research output: Contribution to journalArticleScientificpeer-review

    211 Downloads (Pure)
    Original languageEnglish
    Pages (from-to)349-353
    Number of pages5
    JournalLinear Algebra and its Applications
    Volume264,
    Publication statusPublished - 1997

    Cite this

    @article{2e365c0ba9654c48adc63fb3318ecf92,
    title = "Testing in the restricted linear model using canonical partitions",
    author = "{van der Genugten}, B.B.",
    note = "Pagination: 5",
    year = "1997",
    language = "English",
    volume = "264,",
    pages = "349--353",
    journal = "Linear Algebra and its Applications",
    issn = "0024-3795",
    publisher = "Elsevier Inc.",

    }

    Testing in the restricted linear model using canonical partitions. / van der Genugten, B.B.

    In: Linear Algebra and its Applications, Vol. 264, 1997, p. 349-353.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - Testing in the restricted linear model using canonical partitions

    AU - van der Genugten, B.B.

    N1 - Pagination: 5

    PY - 1997

    Y1 - 1997

    M3 - Article

    VL - 264,

    SP - 349

    EP - 353

    JO - Linear Algebra and its Applications

    JF - Linear Algebra and its Applications

    SN - 0024-3795

    ER -